Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Quantum automorphisms of twisted group algebras and free hypergeometric laws


Authors: Teodor Banica, Julien Bichon and Stephen Curran
Journal: Proc. Amer. Math. Soc. 139 (2011), 3961-3971
MSC (2010): Primary 46L65; Secondary 16W30, 46L54
DOI: https://doi.org/10.1090/S0002-9939-2011-10877-3
Published electronically: March 15, 2011
MathSciNet review: 2823042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that we have an isomorphism of type $A_{aut}(\mathbb C_\sigma [G])\simeq A_{aut}(\mathbb C[G])^\sigma$, for any finite group $G$, and any $2$-cocycle $\sigma$ on $G$. In the particular case $G=\mathbb Z_n^2$, this leads to a Haar measure-preserving identification between the subalgebra of $A_o(n)$ generated by the variables $u_{ij}^2$ and the subalgebra of $A_s(n^2)$ generated by the variables $X_{ij}=\sum _{a,b=1}^np_{ia,jb}$. Since $u_{ij}$ is “free hyperspherical” and $X_{ij}$ is “free hypergeometric”, we obtain in this way a new free probability formula, which at $n=\infty$ corresponds to the well-known relation between the semicircle law and the free Poisson law.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L65, 16W30, 46L54

Retrieve articles in all journals with MSC (2010): 46L65, 16W30, 46L54


Additional Information

Teodor Banica
Affiliation: Department of Mathematics, Cergy-Pontoise University, 95000 Cergy-Pontoise, France
Email: teodor.banica@u-cergy.fr

Julien Bichon
Affiliation: Department of Mathematics, Clermont-Ferrand University, Campus des Cezeaux, 63177 Aubiere Cedex, France
MR Author ID: 633469
Email: bichon@math.univ-bpclermont.fr

Stephen Curran
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720
Address at time of publication: Department of Mathematics, University of California, Los Angeles, California 90095
Email: curransr@math.berkeley.edu, curransr@math.ucla.edu

Keywords: Quantum automorphism group, free hypergeometric law
Received by editor(s): February 16, 2010
Received by editor(s) in revised form: September 13, 2010
Published electronically: March 15, 2011
Communicated by: Marius Junge
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.